# SDR C7WA200500094

- Difficulty date: April 11, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- Engine: Pwa JT8D5
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 21EN96
- Condition: Out Of Adjust
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  ADJUSTED MAIN CARGO DOOR VENT LIGHT SWITCH IAW MM.  OPS CHECK GOOD.  (K)
